Partial differential equations in domains with self-contact
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 37-48
@article{RSMUP_1989__81__37_0,
     author = {Visintin, A.},
     title = {Partial differential equations in domains with self-contact},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {37-48},
     zbl = {0696.35031},
     mrnumber = {1020184},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__37_0}
}
Visintin, A. Partial differential equations in domains with self-contact. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 37-48. http://www.numdam.org/item/RSMUP_1989__81__37_0/

[1] C. Baiocchi - A. Capelo, Variational and quasivariational inequalities, applications to free boundary problems, Wiley, Chichester (1983). | MR 745619 | Zbl 0551.49007

[2] J.L. Lions - E. MAGENES, Non-homogeneous boundary value problems and applications, vol. I, Springer, Berlin (1972). | MR 350177 | Zbl 0223.35039